On limits of triply periodic minimal surfaces

Norio Ejiri, Shoichi Fujimori, Toshihiro Shoda

Research output: Contribution to journalArticle

Abstract

In this paper, we introduce generic limits of triply periodic minimal surfaces and consider the genus-three case. We will prove that generic limits of such minimal surfaces consist of a one-parameter family of Karcher’s saddle towers and Rodríguez’ standard examples.

Original languageEnglish
Pages (from-to)1-10
Number of pages10
JournalAnnali di Matematica Pura ed Applicata
DOIs
Publication statusAccepted/In press - Apr 12 2018

Fingerprint

Minimal surface
Saddle
Towers
Genus
Standards
Family

Keywords

  • limit
  • Minimal surface
  • Triply periodic

ASJC Scopus subject areas

  • Applied Mathematics

Cite this

On limits of triply periodic minimal surfaces. / Ejiri, Norio; Fujimori, Shoichi; Shoda, Toshihiro.

In: Annali di Matematica Pura ed Applicata, 12.04.2018, p. 1-10.

Research output: Contribution to journalArticle

Ejiri, Norio ; Fujimori, Shoichi ; Shoda, Toshihiro. / On limits of triply periodic minimal surfaces. In: Annali di Matematica Pura ed Applicata. 2018 ; pp. 1-10.
@article{85327120060c463d871f7037baccea2e,
title = "On limits of triply periodic minimal surfaces",
abstract = "In this paper, we introduce generic limits of triply periodic minimal surfaces and consider the genus-three case. We will prove that generic limits of such minimal surfaces consist of a one-parameter family of Karcher’s saddle towers and Rodr{\'i}guez’ standard examples.",
keywords = "limit, Minimal surface, Triply periodic",
author = "Norio Ejiri and Shoichi Fujimori and Toshihiro Shoda",
year = "2018",
month = "4",
day = "12",
doi = "10.1007/s10231-018-0746-8",
language = "English",
pages = "1--10",
journal = "Annali di Matematica Pura ed Applicata",
issn = "0373-3114",
publisher = "Springer Verlag",

}

TY - JOUR

T1 - On limits of triply periodic minimal surfaces

AU - Ejiri, Norio

AU - Fujimori, Shoichi

AU - Shoda, Toshihiro

PY - 2018/4/12

Y1 - 2018/4/12

N2 - In this paper, we introduce generic limits of triply periodic minimal surfaces and consider the genus-three case. We will prove that generic limits of such minimal surfaces consist of a one-parameter family of Karcher’s saddle towers and Rodríguez’ standard examples.

AB - In this paper, we introduce generic limits of triply periodic minimal surfaces and consider the genus-three case. We will prove that generic limits of such minimal surfaces consist of a one-parameter family of Karcher’s saddle towers and Rodríguez’ standard examples.

KW - limit

KW - Minimal surface

KW - Triply periodic

UR - http://www.scopus.com/inward/record.url?scp=85045284245&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85045284245&partnerID=8YFLogxK

U2 - 10.1007/s10231-018-0746-8

DO - 10.1007/s10231-018-0746-8

M3 - Article

AN - SCOPUS:85045284245

SP - 1

EP - 10

JO - Annali di Matematica Pura ed Applicata

JF - Annali di Matematica Pura ed Applicata

SN - 0373-3114

ER -